# SDR ASAA2014012212427

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 19,571 hours, 5,901 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 2743
- Condition: Damaged
- Location: Nr 1
- Part time: 36,201 hours, 15,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE IDG HAS A HISTORY OF REQUIRING FREQUENT SERVICING.  ACFT GROUNDED.  REMOVED NR 1 ENGINE IDG IAW TASK 24-11-11-000-801, INSTALLED NR 1 ENGINE IDG IAW TASK 24-11-11-400-801.  PERFORMED OPS TEST ON NR 1 ENGINE IDG IAW TASK 24-11-00-700-802.  NO LEAKS NOTED.
